# SDR UIEA2015071500355

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 68,380 hours, 12,392 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE NR 4 ENG ON TAKEOFF.  YAW, NOISE, VIBRATION FELT.  NR 4 N2 VIB 5.0 AT TAKEOFF POWER.  ENG REPLACEMENT IN WORK.
